# SDR SIMA200515101

- Difficulty date: May 25, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUTOUT AND REMOVED THE CORROSION.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 29 CHAPTER 53-21-10 FIGURE 201.  (M)
